# SDR TWAA0002413

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT NUMBER 6 LE SLAT HAD A CRACK AT RIVET UNDER ACTUATOR ATTACH FITTING.  FABRICATED A REPAIR PER SRM 57-50-3.
